MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS30150
Medical Device Problem Codes Premature Activation (1484); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.Subject device is not available.
 
Event or Problem Description
It was reported that during stent-assisted coil embolization with the stent (subject device), when the stent was attempted to be deployed in the aneurysm, the stent distal portion could not be re-sheathed.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device code: corrected; additional information clarified that the stent was partially deployed.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8928584
Report Number3008881809-2019-00249
Device Sequence Number13525753
Product Code NJE
UDI-Device Identifier07613252656142
UDI-Public07613252656142
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Catalogue NumberM003SZAS30150
Device Lot Number21114124
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)